MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 30873
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a customer that they had a hole in the tubing which allowing air to enter the tubing.When this nurse and (b)(6) were completing pts bath, it was found that there was a decent amount of air in the pca iv tubing post channel.The infusion was immediately stopped and upon further investigation it was found that the side infusion port had a hole that was allowing air to enter the tubing.Critical care team was notified and ecg was obtained.No other symptoms identified.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.D.Several lot numbers were provided reflecting the lot numbers the facility has on hand.The lot number associated with this event is unknown.
 
Additional Manufacturer Narrative
Additional information: initial reporter's address.H10: the customer reported there was a hole in the tubing, and returned one used sample of material 30873, lot unknown but several were reported.Upon initial visual examination, the set had no defects or abnormalities.The set was tested at the different ports, and eventually the report was confirmed with a leak from a crack in the female luer on the back chack valve extension.The female luer was cracked and allowing for a leak, and component damage was verified.A device history record review was performed for the potential lots listed by the customer.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The female luer with crack was sent to the supplier of the component for further analysis.The supplier found no other similar issue on the lots listed, and the issue did not exceed acceptable quality limits.The issue was not identified as a manufacturing issue, and all monitoring and quality assurance practices passed for these manufactured lots.The root cause is unknown.The potential issue listed is the part coming into contact with a chemical which embrittled the part.
 
Event or Problem Description
No additional information was provided.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24406086
Report Number9616066-2026-00469
Device Sequence Number21308577
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public(01)10885403273940(10)25115704
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30873
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown